A note on kkt-invexity in nonsmooth continuous-time optimization

  • Valeriano Antunes de Oliveira Universidade Estadual Paulista, Brasil.
  • Marko Antonio Rojas Medar Universidad del Bío Bío, Chile.
  • Adilson José Vieira Brandão Universidade Federal do ABC, Brasil.
Palabras clave: Nonsmooth continuous-time optimization, KKT conditions, KKT-invexity.

Resumen

We introduce the notion of KKT-invexity for nonsmooth continuoustime nonlinear optimization problems and prove that this notion is a necessary and sufficient condition for every KKT solution to be a global optimal solution.

Biografía del autor

Valeriano Antunes de Oliveira, Universidade Estadual Paulista, Brasil.
Departamento de Ciencias de Computacao e Estatística, Instituto de Biociências, Letras e Ciências Exatas.
Marko Antonio Rojas Medar, Universidad del Bío Bío, Chile.
Departamento de Ciencias Básicas, Facultad de Ciencias.
Adilson José Vieira Brandão, Universidade Federal do ABC, Brasil.
Departamento de Matemática Centro de Matemática, Computacao e Cognicao.

Citas

[1] R. Bellman, Bottleneck problems and dynamics programming, Proc. Nat. Acad. Sci. U. S. A., 39, pp. 947-951, (1953).

[2] A. J. V. Brand˜ao, M. A. Rojas-Medar and G.N. Silva, Nonsmooth continuous-time optimization problems: necessary conditions, Comp. Math. with Appl., 41, pp. 1477-1486, (2001).

[3] F. H. Clarke, Optimization and nonsmooth analysis, Classics in Applied Mathematics 5, SIAM, (1990).

[4] M. A. Hanson, On sufficiency of Kuhn-Tucker conditions, J. Math. Anal. Appl., 30, pp. 545-550, (1981).

[5] D. H. Martin, The essence of invexity, J. Optim. Theory Appl., 47, pp. 65-76, (1985).

[6] V. A. de Oliveira and M.A. Rojas-Medar, Continuous-time optimization problems involving invex functions, J. Math. Anal. Appl., 327, pp. 1320-1334, (2007).

[7] M. A. Rojas-Medar, A.J.V. Brand˜ao and G.N. Silva, Nonsmooth continuous-time optimization problems: sufficient conditions, J. Math. Anal.Appl., 227, pp. 305-318, (1998).

[8] G. J. Zalmai, A continuous-time generalization of Gordan’s transposition theorem, J. Math. Anal. Appl., 110, pp. 130-140, (1985).

[9] G. J. Zalmai, The Fritz John and Kuhn-Tucker optimality conditions in continuous-time nonlinear programming, J. Math. Anal. Appl., 110, pp. 503-518, (1985).
Publicado
2017-04-12
Cómo citar
Antunes de Oliveira, V., Rojas Medar, M., & Vieira BrandãoA. (2017). A note on kkt-invexity in nonsmooth continuous-time optimization. Proyecciones. Journal of Mathematics, 26(3), 269-279. https://doi.org/10.4067/S0716-09172007000300005
Sección
Artículos